# SDR AWXA0000251

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 55,044 hours, 44,976 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7725005005
- Part serial: 5A2156
- Condition: Failed
- Location: Cockpit Adi
- Part time: 11,403 hours, 6,917 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O''S ADI INOP.  TRIED F/O ON AUX, NO HELP.  REMOVED AND REPLACED ADI   TT 0060327 M+E 03-3428-9-0004  2156.  CURRENT HISTORY:  ADI (S/N 2156) WAS INTRODUCED TO A/C ON LP 7648396.  THE FLIGHT PRIOR TO EVENT, IT WAS REPLACED WITH ADI (S/N 1076) WHICH WAS REPLACED THE FOLLOWING FLIGHT LP 7581302 WITH (S/N 7367), (S/N 2156 AND 1076) HAVE QUESTIONABLE RELIABILITY  (SEE TT 0059424 ALSO)RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.  SUGGEST FURTHER INVESTIGATION INTO POSSIBLE ROGUE COMPONENTS OR VENDOR REPAIR PROCEDURES.
